• question-icon

    Suggest treatment for bruises on lower legs

default
Posted on Wed, 1 Jun 2016 in Skin Hair and Nails
Question: I get bruises on my lower legs ..on my shins. When they heal, a brown spot is left behind that doesn't go away. Is there anything I can do about them ?

doctor
Answered by Dr. Kakkar S. 56 minutes later
Brief Answer:
I suggest you to take a vitamin c supplement

Detailed Answer:
Hello. Thank you for writing to us

i am dr.kakkar(dermatologist). I have gone through your query and i have noted your concern.

You may take a daily supplement of Vitamin C which would not only help with the problem of easy bruisability by strengthening of capillary walls thus reducing capillary fragility but would also help with faster resolution of hyperpigmentation.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8979 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hyperpigmentation

doctor1 MD

Good Morning Dr. Prasad, My name is AAAAA. I have hypothyroidism and I am on 25 mg of Thyronom. In the last 4 years have developed...

doctor1 MD

hi doctor im 29 year old married woman with nullipara.im having pcos,hypothyroidism,hashimotos thyroiditis and acanthosis nigricans.i am taking...

doctor1 MD

i am suffering from severe sunburns on my face and hands. Though I apply sunscreen while going out (SPF 50+) I still get sun burns. I am on...

doctor1 MD

hi, i was born with a full body hyperpigmentation on my skin. i have no idea why this happened and any of these doctors i ve seen in the past have...

doctor1 MD

I am 30 years old. I just had circumcision in August. From October I started developing brown/black patches on the penis glans . The patches are...

doctor1 MD

Good morning - My Wife has had a scab on her nose that heals and then re-scabs and then heals and re-scabs for about 3-4 weeks. The wound area is...

doctor1 MD

Hello Doctor, There is a dark black patch of skin around the top puncture site ( near diaphragm) of laproscopic gall bladder operation. the...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kakkar S.
  • Q - Suggest treatment for thinning of skin

  • Q - Is boil inside nose folliculitis a cause for concern?

  • Q - What casues allergic skin rash?

  • Q - How to diagnose herepes type 2?

  • Q - What causes white pimples in vagina?

  • Q - Suggest treatment for headache, acne and weight gain

  • Q - Suggest treatment for dandruff and red spot on scalp

  • Q - What causes non itchy eruption on penis?

  • Q - Suggest treatment for itching acne on hand

  • Q - Suggest treatment for itching sensation all over body

backtotop2